# SDR 96ZZZX1524

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401GB
- Make and model: Cessna 401B
- Aircraft serial: 401B0004
- Engine: Cont TSIO520E
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48108
- Condition: Leaking
- Location: Engine
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT IN-FLIGHT, PILOT REPORTED OIL LEAKING FROM LEFT ENGINE.  DURING INSPECTION OF LEFT ENGINE, FOUND OIL FILTER AND SURROUNDING AREA OIL SOAKED.  AFTER CLEANING AND RUNNING ENGINE FOUND OIL LEAKING FROM HEXHEAD OF OIL FILTER (CH48108).  REMOVED FILTER AND REPLACED WITH CH48108.  AFTER RUNNING UP, ENGINE AGAIN, NO OIL LEAKS WERE NOTED.
